MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK WITH SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK WITH SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK WITH SUTURETAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 3/5/2025, an fda medwatch notification was received via email.A facility representative reported that an ar-3602 fibertak tip broke upon insertion into the patient's shoulder.Two pieces from the broken tip were retrieved.The pieces were compared to an identical implant showing identical size and length.An x-ray confirmed that no foreign body was retained.The surgery was completed with a new fibertak.This was discovered during a right shoulder arthroscopy, labral repair vs debridement, possible biceps tenodesis, possible open surgery procedure in (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
FIBERTAK WITH SUTURETAPE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21644350
Report Number1220246-2025-01029
Device Sequence Number7756541
Product Code MBI
UDI-Device Identifier00888867206946
UDI-Public(01)00888867206946(11)240913(17)290831(10)15316931
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK WITH SUTURETAPE
Device Catalogue NumberAR-3602
Device Lot Number15316931
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown